Kaye, R. (2007), The Mathematics of Logic: A guide to completeness theorems and their applications. Cambridge: Cambridge University Press.
Kaye, R. and Wilson, R. (1998) Linear Algebra. Oxford: Oxford University Press.
Kaye, R. (1991), Models of Peano arithmetic. Oxford: Oxford University Press.
Kaye, R. and Wong, T.L. (2010), Truth in generic cuts, Annals of Pure and Applied Logic, 161:987–1005.
Kaye, R. (2008) Generic cuts in models of arithmetic, Mathematical Logic Quarterly, 54:129-44.
Kaye, R. and Wong, T.L. (2007), On interpretations of arithmetic and set theory, Notre Dame J. Formal Logic, 48:497-510.
Allsup, J. and Kaye, R. (2007) Normal subgroups of nonstandard symmetric and alternating groups, Archive for Mathematical Logic, 46:107–121.
Kaye, R. (2000) Minesweeper is NP-complete, Mathematical Intelligencer, 22:9-15.
Kotlarski, H. and Kaye, R. (1994) Automorphisms of models of true arithmetic: recognizing some basic open subgroups, Notre Dame J. Formal Logic, 35:1-14.
Kaye, R. (1991) Hilbert's tenth problem for weak theories of arithmetic, Annals of Pure and Applied Logic, 61:63-74.
Kaye, R., Kossak, R. and Kotlarski, H. (1991) Automorphisms of recursively saturated models of arithmetic, Annals of Pure and Applied Logic, 55:67-99.
Kaye, R. (1990) Diophantine induction, Annals of Pure and Applied Logic, 46:1-40.
Kaye, R., Paris, J., and Dimitracopoulos, C. (1988), On parameter free induction schemas, The Journal of Symbolic Logic, 53:1082--97.